# SDR DALA2021121407725

- Difficulty date: December 10, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 90,172 hours, 41,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 FOUND DURING A CHECK JOBCARD#0591-0301 NLG CONTROL PANEL EMERG LIGHT TEST SWITCH INOP. CORRECTIVE ACTION: REPLACED EXTERNAL EMERG LIGHT TEST SW S10035 IAW BOEING SWPM CH 20-83. REF B757 WDM 33-51-11. CONN D40488P FOUND PIN "C " RECESSED. PULLED OUT PIN AND LOCK IN CONNECTOR. AND CHECKS GOOD. SECURED CONNECTOR D40488P. EMERG LIGHT TEST CHECKS GOOD. (8335185)
